# SDR DALA2025020400855

- Difficulty date: January 31, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 76,198 hours, 29,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0789281) FWD CARGO COMPARTMENT RH TRANSITION PANEL BS 500F - 500G HAS CORROSION. ACCOMPLISHED REPAIR AS REQ ON FWD CARGO R/H TRANSITION PANEL #BAC 1496-444 BS500F-500G IAW B 737 SRM 53-00-53-2R.
